Dergiler / Turkish Journal of Mathematics / 2013 / Cilt: 37 - Sayı: 3

Erratum to: ``Null Mannheim curves in the Minkowski 3-space $Bbb {E}^3_1$''

Sayfa
551–552
Yayın Tarihi
2022-11-05
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Its proof had been done in [2].

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:In this paper, Theorem 3.2 and Proposition 3.2 in the paper which is cited in the title are corrected.
📊
Temel Bulgular & Veri:We give the following Theorem 3.2* instead of Theorem 3.2 on page 111 in [1].
💡
Sonuç & Katkı:Its proof had been done in [2].
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Alan Parametreleri

Abstract

In this paper, Theorem 3.2 and Proposition 3.2 in the paper which is cited in the title are corrected. We give the following Theorem 3.2* instead of Theorem 3.2 on page 111 in [1]. Its proof had been done in [2].

🔖

Bu Makaleye Atıf Yap

ÖZTEKİN, H. (2022). Erratum to: ``Null Mannheim curves in the Minkowski 3-space $Bbb {E}^3_1$''. Turkish Journal of Mathematics, Cilt: 37 - Sayı: 3, 551–552. https://ajindex.com/articles/608364

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (2)

  1. B. Öztekin, H. and Ergüt, M.: Null Mannheim curves in the Minkowski 3-space $E ^3 _1$, Turk. J. Math. 35, 107-114 (2011)
  2. Lee, J.W.: No null-helix Mannheim curves in the Minkowski space $E ^3 _1$, Int. J. of Math. and Mathematical Sci., Article ID 580537, 7 pages (2011).